Access count of this item: 105

Files in This Item:
File Description SizeFormat 
0814-09.pdf1.07 MBAdobe PDFView/Open
Title: A note on the heteroclinic $\Omega$-explosions(Topics Around Chaotic Dynamical Systems)
Authors: Kiriki, Shin
Author's alias: 桐木, 紳
Issue Date: Nov-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 814
Start page: 94
End page: 111
URI: http://hdl.handle.net/2433/83073
Appears in Collections:Topics Around Chaotic Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.